# SDR REXA2018031800285

- Difficulty date: March 18, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 24,750 hours, 15,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Part number: CC67051737
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT BAY,  JB6 BOX SUPPORT TRAY IS CRACKED.  REMOVED AND REPLACED THE SUPPORT TRAY IAW SRM 51-42-06.
